# SDR SWAA2023102704494

- Difficulty date: September 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) 2023-594520<[01] REPLACED EMERGENCY DOOR BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) P/N:AD-D717-01-100SWA S/N:WN2754 IAW B737-700 AMM33-51-06-960-805 TEST IS OK;[02] CERTIFIED WORK PERFORMED.
